About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 984057, 7 pages
http://dx.doi.org/10.1155/2012/984057
Research Article

The Solution of a Class of Singularly Perturbed Two-Point Boundary Value Problems by the Iterative Reproducing Kernel Method

1Department of Mathematics, Inner Mongolia University of Technology, Hohhot 010051, China
2Jining Teachers College, Jining 012000, China

Received 14 February 2012; Revised 7 April 2012; Accepted 18 April 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Zhiyuan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yulan Wang, Shuai Lu, Fugui Tan, Mingjing Du, and Hao Yu, “Solving a Class of Singular Fifth-Order Boundary Value Problems Using Reproducing Kernel Hilbert Space Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Yulan Wang, Hao Yu, Fugui Tan, and Shuguang Li, “Using an Effective Numerical Method for Solving a Class of Lane-Emden Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar